# SDR DALA2025061104441

- Difficulty date: June 9, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N543DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11553
- Aircraft time: 7,937 hours, 1,886 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 70649A010001
- Part serial: 7064907320
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 7,912 hours, 1,881 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5043 - DIV - TO HNL DUE TO AIR ENG 1 BLEED FAULT ECAM WARNING. CORRECTIVE ACTION: FOUND ROD ASSEMBLY AT ENGINE #1 FAV DAMAGED AND SPECIAL SCREW SHEARED OFF. REPLACED FAV (7120HM1) AND ROD ASSEMBLY. (LP 7511684)
